# SDR 97UAL900376

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7441U
- Make and model: Boeing 727222
- Aircraft serial: 21895
- Engine: Pwa JT8D15
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Motor
- Condition: Failed
- Location: Te Flaps
- Component: 65222341
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH SELECTED 30 DEGREES, OUTBOARD FLAPS STAYED AT 25 DEGREES AND INBOARD FLAPS WENT TO 30 DEGREES.  RESET TO 25 AND TO 30 AGAIN AND THE OUTBOARD FLAPS STAYED AT 25 SETTING.  FOUND OUTBOARD FLAP DRIVE HYDRAULIC MOTOR HARD TO TURN.  FLAP MOTOR BYPASSING A LARGE AMOUNT OF SKYDROL OUT OF OVERFLOW PORT.  REPLACED HYDRAULIC MOTOR.
